# SDR DHL2004809530

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCY COMPT L-34 CORRODED STA 1694.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  TRIMMED OUT CORRODED LONGERON SEGMENT IAW SRM 53-2-2 FIG 8.  FABRICATED STANDARD LONGERON SPLICE (AL7075-T6510.100) IAW SRM 53-2-2 FIG 10, TR 53-153, NEW LONGERON SEGMENT (EXTRUSION 1415997) IAW SRM 53-5-3 PG 16.  PERFORMED NDT INSPECTION TO STANDARD LONGERON SPLICE IAW NDT SPM PART 08-00-02/07, SRM 53-2-2.  GENERAL NOTE ITEM 22 FIG 10 PG 2.  CLEANED, TREATED AND PRIMED AREA AND REPAIRED PARTS IAW SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES.  INSTALLED REPAIRED PARTS WITH NEW FASTENERS IAW SRM 53-2-2 FIG 8, SRM 53-2-2 FIG 10, SRM 51-1-20D PG 9.  TORQUED IAW SRM 51-3-1 PG 2A.
